# SDR SWAA2021040875036

- Difficulty date: May 4, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; RBL 25; WL 156; STA 500A TO STA 500I; Z-ANGLE HAS NUMEROUS AREAS OF CORROSION AND BARE ALUMINUM; MARKED. / REMOVED CORROISON FROM FWD CARGO BAY R/H Z-ANGLE RBL 25 WL 156 STA 500A TO 500I IAW SRM 51-10-02-0G-0 AND INSPECTED WITH 10X MAG GLASS. NO DEFECTS NOTED. VERIFIED LIMITS: ORIGINAL T= .040' REMAINING T=.030' LOSS =.010' LIMIT = .004' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DET D. REMOVED R/H FWD CARGO BAY ZEE ANGLE FROM STA 500A TO 500I IAW SRM 51-40-02-0G-0 FABRICATED REPAIR PARTS IAW SRM 53-00-53-2R-5. INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-5 AND SRM 51-40-02-0G-0. APPLIED CIC TO REPAIR PARTS IAW AMM 51-21-91-620-802 P/N 143A7501-188
